# SDR UPS08852749

- Difficulty date: June 29, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36475841
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  LT WING FLAPWELL FITTING BENT AND GOUGED BELOW FLAP STA 98 ACTUATOR.  REMOVED AND INSTALLED FITTING AT FLAP STA 98 IAW SRM 51-3-0, 51-1-8, 5 1-3-1.
